Optimality conditions of second-order radial epiderivatives

Gonca İnceoğlu


In this paper, we introduce the concepts of second-order radial epiderivative and second-order generalized radial epiderivative for nonconvex set-valued maps. We give existence theorems for the second-order generalized radial epiderivatives. We also establish the second-order optimality conditions by using second-order radial epiderivatives.


Full Text: PDF

How to Cite this Article:

Gonca İnceoğlu, Optimality conditions of second-order radial epiderivatives, Journal of Mathematical and Computational Science, Vol 7, No 6 (2017), 973-985

Copyright © 2017 Gonca İnceoğlu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org


Copyright ©2018 JMCS